# SDR UIEA2016090900753

- Difficulty date: September 8, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 82,911 hours, 21,650 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3987505
- Part serial: 2108
- Condition: Defective
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

OBSERVED LT PACK OVERHEAT EICAS QRH COMPLETE AND LT PACK RUN IN N-POSITION, LP 788170-3, TRANSFERRED TO MEL 21-51-03-01 CAT-C; LP 788180, M8.  R & R TEMP CONTROL VALVE REF AMM 21-51-03.  THIS CLEARS MDDR 70063.  OPS CK OK.
